Benadryl Allergy 25mg Tabs 48ea
Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets offer effective allergy relief from hay fever, upper respiratory allergy and common cold symptoms in a small tablet size. Each antihistamine tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever and upper respiratory allergies like sneezing, runny nose, itchy throat and nose and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom indoor and outdoor allergy relief.